# SDR UIEA2018121302831

- Difficulty date: December 12, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,197 hours, 10,755 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 63178
- Part serial: 6256165
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HMG INOPERATIVE. ACCOMPLISHED MAINTENANCE PROCEDURE. PLACARD INSTALLED. R&R LEFT HYDRAULIC MOTOR GENERATOR IAW AMM 24-25-01.
